# SDR SWIA201439222

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 24,116 hours, 22,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R THE BATTERY POWER SUPPLY AND CHARGER. OPS CHECKED GOOD IAW AMM
